# SDR AALA20002147

- Difficulty date: December 25, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Condition: Malfunctioned
- Location: Anti-Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 6 - AFTER TAKEOFF, ANTI-SKID LIGHT ON UPPER EICAS WHITE NORM ANTI-SKID ON STATUS AGE AND AMBER ANTI-SKID ON OVERHEAD FLASHES ON INTERMITTENTLY.  DIVERTED AND LANDED LAX WITHOUT INCIDENT.  REPLACED ANTI-SKID AUTOBRAKE CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
